I just emailed our neurologist telling him we are now 100% off of the drug called, topamax. However he is also interested in weaning our son off of vigabritan a.k.a Sabril. So starting in one week we will drop down one sachet of the powder drug until we have no more packets left. (He is currently taking 1,000 mg)
I explained that we are still seeing an increase in seizures - so his plan is to increase Brextin's amount of Keppra (he is actually on the generic version) - until his seizures are under control. Currently he is taking .8 ml.
The past two seizures have made me a tad nervous - both of the seizures he had today - caused him to throw up - but the strange thing is - he is beginning to get a rash on his skin - red blotches are appearing on his face and his neck/chest area- however - minutes later he appears fine as if nothing even happened to him - it is bizarre!
As each seizure occurs I continue to pray to have them stop and never return - hopefully one day - our prayers will be answered!